# SDR ASAA2015070212306

- Difficulty date: July 2, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 10,497 hours, 3,411 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRACTICE AUTOLAND FAILED WITH THE FOLLOWING INDICATIONS INITIAL FLAIR ABOUT AT 30' CAUSED HIGHER THAN NORMAL FLAIR ALTITUDE AND HIGHER THAN NORMAL PITCH AT TOUCHDOWN.  DURING EXTENDED FLAIR THE ACFT DRIFTED FROM 15' LT OF CENTER TO 35' RT OF CENTER.  PROTECTED AREA VERIFIED CLEAR.  WINDS CALM.  ACFT GROUNDED.  PERFORMED DFCS GROUP NR 49 LAND VERIFY TEST IAW MM 22-11-00 AND HOUSINGSS OPS TEST IAW SMM 34-36-00.  ALL TESTS PASS.  DFCS BITE FAULT REVIEW SHOWS NO FAULTS FOR MOST RECENT FLIGHT LEG. ALSO ACCOMPLISHED OPS TEST IAW AMM 34-33-00 AND ILS OPS TEST IAW AMM 34-31-00.  ALL TEST PASSED.  NO HISTORY 30 DAYS.
